MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH VANCOMYCIN (VANC)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH VANCOMYCIN (VANC)
Model Number ATELLICA CH VANCOMYCIN (VANC)
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer contacted siemens customer care center (ccc).The ccc reviewed the calibration data and observed that a calibration, which failed to recover within auto-acceptance limits, was manually accepted by the operator.Quality control results following the calibration never recovered within acceptable ranges.The ccc conducted normal troubleshooting with the operator.The ccc was notified that the method was calibrated with previously opened drug ii calibrator material.The operator was unaware of the stability of the material.The operator was requested to repeat the calibration with fresh calibrator material.The calibration curve recovered within conformance and quality control material recovered within acceptable ranges.Siemens headquarters support center hsc) further reviewed the instrument files provided by the customer to further confirmed the findings of the ccc.No other issues have been reported by the customer and the service actions performed resolved the reported issue.The instrument is performing within specification.No further evaluation of the device is required.
 
Event or Problem Description
One discordant, falsely depressed vancomycin (vanc) result was obtained using atellica ch 930 module.The initial result was obtained while the quality control (qc) was outside of ranges and were reported to the physician(s).The initial result was flagged by the atellica ch 930 module.The sample was repeated using another atellica ch 930 module.The repeat result was considered correct and reported to the physician(s).

Brand Name
ATELLICA CH VANCOMYCIN (VANC)
Common Device Name
ATELLICA CH VANCOMYCIN (VANC)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
MDR Report Key9365627
Report Number2432235-2019-00434
Device Sequence Number11320360
Product Code LEH
UDI-Device Identifier00630414596020
UDI-Public00630414596020
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K161954
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2020
Device Model NumberATELLICA CH VANCOMYCIN (VANC)
Device Catalogue Number11097511
Device Lot Number190146
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/30/2019
Initial Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1